# SDR SWAA2014101633061

- Difficulty date: August 19, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL SUPPORT CORRODED BETWEEN BS 867 TO 887 RBL 25.  R & R SUPPORT IAW SRM.
